List of citations in Numdam for : Asymptotic behavior of scattering amplitudes in semi-classical and low energy limits

Annales de l'Institut Fourier, Volume 39 (1989) no. 1, p. 155-192

Bony, Jean-François

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 18 (2009) no. 3, p. 445-479

Michel, Laurent

Journées équations aux dérivées partielles (2005), article no. 8, 17 p.

Sá Barreto, Antônio; Wunsch, Jared

Annales de l'Institut Fourier, Volume 55 (2005) no. 1, p. 213-227

Tamura, Hideo

Annales de l'I.H.P. Physique théorique, Volume 63 (1995) no. 3, p. 253-276